# SDR ABXA20140829305

- Difficulty date: August 29, 2014
- Submitted: October 22, 2014
- Operation: Air carrier
- Aircraft: N749AX
- Make and model: Boeing 767232
- Aircraft serial: 22226
- Aircraft time: 72,480 hours, 34,052 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Part number: 452T3205
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CEILING WEB CORRODED AT STATION 1395 - 1417 LBL 22.  R & R INTERCOSTAL IAW SRM 51-40-02.  CORRODED, PN 452T3205, PART NAME FILLER, FS & BS LOCATION 1395 TO 1417, STRINGER & WS LOCATION FROM STRINGER 21L.  ACFT WAS GNDED.
